Alert archive / Louisiana / Flash Flood Warnings in 2008
Flash Flood Warning 25, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Sep 3, 2008, 10:23 AM CDT for 9 parishes in Louisiana. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 3, 2008, 10:23 AM CDT (15:23 UTC)
- Expired
- Sep 3, 2008, 4:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Acadia Parish, LA, Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Evangeline Parish, LA, Jefferson Davis Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Vernon Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 3, 10:33 AM CDT | FLOOD | Deville, LA | RETIRED NWS EMPLOYEE REPORTS 4 INCHES OF WATER IN THE HOUSE. SOME NEIGHBORHOOD HOUSES HAVE MORE. HIS 48 HOUR RAINFALL TOTAL 19.4 INCHES. THERE WAS OVER 11 INCHES IN THE LAST 5 HOURS. |
| Sep 3, 12:05 PM CDT | FLASH FLOOD | Alexandria, LA | CO-OP OBSERVER REPORTS THAT SIGNIFICANT FLOODING CONTINUES IN AND AROUND ALEXANDRIA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 102 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3154 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 13.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KLCH 031523
FFWLCH
LAC001-003-009-011-039-053-079-097-115-032115-
/O.NEW.KLCH.FF.W.0025.080903T1523Z-080903T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1023 AM CDT WED SEP 3 2008
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN AVOYELLES PARISH IN CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...MOREAUVILLE...MARKSVILLE...EFFIE...
BUNKIE...BORDELONVILLE...
EVANGELINE PARISH IN CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...TURKEY CREEK...MAMOU...BASILE...
RAPIDES PARISH IN CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...PINEVILLE...HINESTON...GLENMORA...
CHENEYVILLE...ALEXANDRIA...
EXTREME SOUTHWESTERN ST. LANDRY PARISH IN CENTRAL LOUISIANA...
NORTHWESTERN ACADIA PARISH IN SOUTHWEST LOUISIANA...
ALLEN PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES THE CITIES OF...REEVES...OBERLIN...OAKDALE...
KINDER...ELIZABETH...
NORTHEASTERN BEAUREGARD PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES THE CITIES OF...SUGARTOWN...DRY CREEK...
NORTHERN JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF ELTON...
SOUTHEASTERN VERNON PARISH IN WEST CENTRAL LOUISIANA...
THIS INCLUDES THE CITY OF PITKIN...
* UNTIL 415 PM CDT
* AT 1007 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THAT THE HEAVY RAINFALL HAS DIMINISHED ACROSS
THE AREA...HOWEVER RAINFALL AMOUNTS OVER THE PAST FEW HOURS WERE
IN THE 2 TO 6 INCH RANGE. THIS IS IN ADDITION TO THE 11 TO 20
INCHES THAT HAS FALLEN OVER THE PAST FEW DAYS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MANSURA...
LECOMPTE...DEVILLE AND BALL
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH 415.
THIS IS A VERY DANGEROUS SITUATION WITH NUMEROUS ROADS CLOSED
THROUGH THE AREA. THIS IS IN ADDITION TO HIGHWAY 71 SOUTH OF
ALEXANDRIA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3148 9216 3141 9214 3136 9207 3133 9208
3134 9202 3132 9199 3129 9201 3124 9198
3126 9194 3131 9193 3131 9189 3122 9173
3082 9221 3038 9253 3036 9299 3062 9318
3140 9265 3149 9220
$$
BRAZZELL1 follow-up statement
000
WGUS74 KLCH 031824
FFSLCH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
124 PM CDT WED SEP 3 2008
LAC001-003-009-011-039-053-079-097-115-032115-
/O.CON.KLCH.FF.W.0025.000000T0000Z-080903T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RAPIDES LA-VERNON LA-AVOYELLES LA-EVANGELINE LA-ALLEN LA-
BEAUREGARD LA-ST. LANDRY LA-ACADIA LA-JEFFERSON DAVIS LA-
124 PM CDT WED SEP 3 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHERN JEFFERSON DAVIS...NORTHWESTERN ACADIA...EXTREME SOUTHWESTERN
ST. LANDRY...NORTHEASTERN BEAUREGARD...ALLEN...EVANGELINE...
NORTHWESTERN AVOYELLES...SOUTHEASTERN VERNON AND RAPIDES PARISHES...
AT 111 PM...RADAR INDICATES THAT ONLY A FEW SHOWERS REMAIN OVER THE
AREA FROM KINDER NORTHEAST TO ALEXANDRIA AND MARKSVILLE. WHILE THE
HEAVY RAINFALL HAS ENDED AT THIS TIME...RUN OFF IS NOT YET COMPLETE
AND SERIOUS FLOODING CONTINUES ACROSS THE AREA...ESPECIALLY FROM
GLENMORA NORTHEAST TO INCLUDE ALEXANDRIA...DEVILLE AND MARKSVILLE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PINEVILLE...
EFFIE...DEVILLE...BALL AND ALEXANDRIA
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN LOUISIANA.
LAT...LON 3148 9216 3141 9214 3136 9207 3133 9208
3134 9202 3132 9199 3129 9201 3124 9198
3126 9194 3131 9193 3131 9189 3122 9173
3082 9221 3038 9253 3036 9299 3062 9318
3140 9265 3149 9220
$$
BRAZZELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 9:55 AM CDT, 28 minutes earlier.
Area forecast discussion, Sep 3, 9:55 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
955 AM CDT WED SEP 3 2008
.DISCUSSION...
DRIER AIR WORKING INTO TEXAS AND EXTREME SOUTHWEST AND CENTRAL
LOUISIANA AT THE PRESENT TIME. WILL NEED TO PARE DOWN POPS TO
ACCOUNT FOR THIS. GREATEST MOISTURE AND HIGHEST POPS WILL BE CONFINED
TO THE EAST PART OF THE AREA WHERE THE CURRENT FLASH FLOOD WATCH IS
INDICATED TO BE UNTIL 6 PM THIS EVENING. WILL CANCEL THE FLASH FLOOD
WATCH FOR OUR WESTERN LOUISIANA AREA THAT WAS VALID TIL 1 PM.
GREAT CONCERN STILL EXISTS FOR AREAS TO EAST AS WSR-88D RADARS
CONTINUE TO INDICATE CIRCULATIONS EMBEDDED IN SOME OF THE STORMS.
A TORNADO WATCH IS VALID TILL 1 PM FOR THE I-10 CORRIDOR FROM
JEFFERSON DAVIS EAST SAINT MARTIN...AND NORTH TO RAPIDES AND
AVOYELLES PARISHES.
THIS TORNADO AND HEAVY RAIN EVENT SHOULD BEGIN TO WANE TOWARD THE LATE
AFTERNOON HOURS AS THE DRIER AIR SPREADS EASTWARD.
&&
.AVIATION...MOSTLY VFR CONDITIONS ACROSS SOUTHEAST TEXAS. IN LOUISIANA...
MVFR CONDITIONS WILL PREVAIL IN THE THUNDERSTORM AND HEAVY RAIN
AREAS...OTHERWISE...VFR WHERE RAIN IS ABSENT.
&&
.MARINE...SMALL CRAFT ADVISORY CONDITIONS TO CONTINUE UNTIL 1
PM...WILL PROBABLY ALLOW SCA TO EXPIRE UNLESS BORDERLINE SCA WINDS CONTINUE
TO HANG ON. WINDS LOOK TO TAPER OFF THIS AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 72 87 70 90 71 / 40 20 10 10 0
KBPT 71 89 70 92 71 / 30 10 10 10 0
KAEX 69 87 68 89 68 / 40 10 10 10 0
KLFT 74 85 70 88 72 / 60 30 10 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: ACADIA...AVOYELLES...EVANGELINE...IBERIA...
LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
MARY...UPPER ST. MARTIN...VERMILION.
TORNADO WATCH UNTIL 1 PM CDT FOR THIS AFTERNOON FOR THE
FOLLOWING ZONES: JEFFERSON DAVIS...ACADIA...LAFAYETTE...SAINT
MARTIN...ALLEN...EVANGELINE...SAINT LANDRY...RAPIDES...
AVOYELLES PARISHES.
COASTAL FLOOD ADVISORY UNTIL NOON CDT TODAY FOR THE FOLLOWING
ZONES: CAMERON...IBERIA...ST. MARY...VERMILION.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH
ISLAND, TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL
CITY TO CAMERON, LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM...
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
20 NM TO 60 NM...WATERS FROM INTRACOASTAL CITY, LA TO
CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...WATERS FROM
LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING
FROM 20 NM TO 60 NM.
&&Hazardous weather outlook, Sep 3, 6:37 AM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 637 AM CDT WED SEP 3 2008 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-041100- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 637 AM CDT WED SEP 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH 885 IS NOW IN EFFECT FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL LOUISIANA UNTIL 1 PM CDT. A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHWEST...SOUTH CENTRAL ...AND CENTRAL LOUISIANA FOR TODAY. A COASTAL FLOOD ADVISORY IS IN EFFECT FOR NUISANCE FLOODING AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR MODERATE WINDS AND SEAS. WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED ACROSS SOUTHWESTERN LOUISIANA TODAY...BECOMING LESS NUMEROUS ACROSS SOUTHEAST TEXAS. SEVERE WEATHER IS POSSIBLE...ALONG WITH TORNADOES AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SIGNIFICANT WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF SPOTTERS IS POSSIBLE FOR TODAY.
In the hours before
Local storm report, Sep 3, 4:33 AM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
433 AM CDT WED SEP 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM TSTM WND DMG ST. LANDRY 30.84N 92.26W
09/03/2008 EVANGELINE LA LAW ENFORCEMENT
DAMAGED HOMES NEAR HIGHWAY 106.
0420 AM TSTM WND DMG ST. LANDRY 30.84N 92.26W
09/03/2008 EVANGELINE LA LAW ENFORCEMENT
DAMAGED HOMES NEAR HIGHWAY 106.
&&
JTRARESLocal storm report, Sep 3, 5:04 AM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
504 AM CDT WED SEP 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM TORNADO SW MAMOU 30.63N 92.42W
09/03/2008 EVANGELINE LA LAW ENFORCEMENT
*** 2 FATAL *** STATE POLICE TROOP I RELAYED REPORT OF
DAMAGE TO 4 TO 5 HOUSES ON LD VARETTE RD SOUTHWEST OF
MAMOU.2 COMFIRMED FATALITIES AND NUMEROUS INJURIES.
DAMAGE ALSO REPORTED ON VALENTINE RD.
&&
MLLocal storm report, Sep 3, 7:50 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
750 AM CDT WED SEP 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM FLASH FLOOD EFFIE 31.22N 92.16W
09/03/2008 AVOYELLES LA LAW ENFORCEMENT
WIDESPREAD FLOODING WITH NUMEROUS ROADS CLOSED. WATER IN
HOMES. EVACUATION OF A NURSING HOME IN EFFIE.
0720 AM FLASH FLOOD ALEXANDRIA 31.29N 92.46W
09/03/2008 RAPIDES LA LAW ENFORCEMENT
WIDESPREAD FLOODING REPORTED. SEVERAL EVACUATIONS FROM
HOMES AROUND ALEXANDRIA.
&&
MLLocal storm report, Sep 3, 9:55 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
955 AM CDT WED SEP 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM FLOOD ELTON 30.48N 92.70W
09/03/2008 JEFFERSON DAVIS LA NWS EMPLOYEE
NWS EMPLOYEE REPORTED FLOODING IN ELTON
&&
BRAZZELLLocal storm report, Sep 3, 10:02 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1002 AM CDT WED SEP 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLOOD BASILE 30.50N 92.60W
09/03/2008 EVANGELINE LA NWS EMPLOYEE
NWS EMPLOYEE REPORTS FLOODING OF STREETS IN BASILE
&&
BRAZZELLThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 7:00 PM CDT | Tornado Warning | LCH | Allen | 30 min |
| Sep 2, 7:28 PM CDT | Tornado Warning | LCH | Allen | 32 min |
| Sep 2, 7:34 PM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides | 41 min |
| Sep 2, 8:12 PM CDT | Tornado Warning | LCH | Allen, Evangeline, Rapides | 33 min |
| Sep 2, 8:40 PM CDT | Tornado Warning | LCH | Avoyelles | 35 min |
| Sep 2, 8:46 PM CDT | Tornado Warning | LCH | Rapides | 29 min |
| Sep 2, 9:14 PM CDT | Flash Flood Warning | LCH | Allen, Avoyelles, Evangeline, Rapides | 3 hr |
| Sep 2, 10:26 PM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides | 34 min |
| Sep 2, 11:38 PM CDT | River Flood Warning | LCH | Calcasieu | 20 hr |
| Sep 3, 1:20 AM CDT | Flash Flood Warning | LCH | Avoyelles, Saint Landry | 3 hr |
| Sep 3, 1:51 AM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Evangeline, Rapides | 3 hr |
| Sep 3, 2:10 AM CDT | Tornado Warning | LCH | Avoyelles, Saint Landry | 25 min |
| Sep 3, 2:32 AM CDT | Tornado Warning | LCH | Allen, Evangeline, Rapides | 28 min |
| Sep 3, 2:47 AM CDT | Tornado Warning | LCH | Acadia, Evangeline | 28 min |
| Sep 3, 3:16 AM CDT | Tornado Warning | LCH | Evangeline | 29 min |
| Sep 3, 3:18 AM CDT | Tornado Warning | LCH | Avoyelles | 27 min |
| Sep 3, 3:18 AM CDT | Tornado Warning | LCH | Allen, Rapides | 27 min |
| Sep 3, 3:44 AM CDT | Tornado Warning | LCH | Rapides | 16 min |
| Sep 3, 3:46 AM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Saint Landry | 29 min |
| Sep 3, 3:50 AM CDT | Coastal Flood Advisory | LCH | 8 hr | |
| Sep 3, 4:12 AM CDT | Tornado Warning | LCH | Rapides | 33 min |
| Sep 3, 4:25 AM CDT | Tornado Warning | LCH | Avoyelles, Rapides | 20 min |
| Sep 3, 4:27 AM CDT | Flash Flood Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Saint Landry, Vernon | 3 hr |
| Sep 3, 5:40 AM CDT | Tornado Warning | LCH | Rapides | 35 min |
| Sep 3, 6:16 AM CDT | Tornado Warning | LCH | Avoyelles, Rapides | 29 min |
| Sep 3, 7:05 AM CDT | Tornado Warning | LCH | Allen, Evangeline, Rapides | 40 min |
| Sep 3, 7:31 AM CDT | Flash Flood Warning | LCH | Allen, Avoyelles, Evangeline, Rapides | 3 hr |
| Sep 3, 7:47 AM CDT | Tornado Warning | LCH | Allen, Evangeline, Rapides | 28 min |
| Sep 3, 8:15 AM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides | 30 min |
| Sep 3, 8:27 AM CDT | Tornado Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Saint Landry | 33 min |
| Sep 3, 9:04 AM CDT | River Flood Warning | LCH | Allen | 49 hr |
| Sep 3, 9:04 AM CDT | River Flood Warning | LCH | Allen | 5 days |
| Sep 3, 9:04 AM CDT | River Flood Warning | LCH | Calcasieu | 4 days |
| Sep 3, 9:21 AM CDT | Tornado Warning | LCH | Acadia, Evangeline, Jefferson Davis, Saint Landry | 24 min |
| Sep 3, 9:26 AM CDT | Flash Flood Warning | LCH | Avoyelles, Rapides | 64 min |
| Sep 3, 9:54 AM CDT | Flash Flood Warning | LCH | Acadia, Avoyelles, Evangeline, Saint Landry | 6 hr |
| Sep 3, 10:20 AM CDT | Severe Thunderstorm Warning | LCH | Acadia | 3 min |
| Sep 3, 10:22 AM CDT | Tornado Warning | LCH | Acadia | 38 min |
| Sep 3, 10:45 AM CDT | Flash Flood Warning | LCH | Acadia, Iberia, Jefferson Davis, Lafayette, Saint Landry, Saint Martin and 1 more | 3 hr |
| Sep 3, 11:55 AM CDT | Tornado Warning | LCH | Acadia | 35 min |
| Sep 3, 12:09 PM CDT | Tornado Warning | LCH | Saint Landry | 36 min |
| Sep 3, 12:33 PM CDT | Tornado Warning | LCH | Cameron | 27 min |
| Sep 3, 12:51 PM CDT | Tornado Warning | LCH | Acadia, Saint Landry | 24 min |
| Sep 3, 1:00 PM CDT | Tornado Warning | LCH | Acadia, Lafayette | 30 min |
| Sep 3, 1:27 PM CDT | Tornado Warning | LCH | Saint Landry | 33 min |
| Sep 3, 1:31 PM CDT | Tornado Warning | LCH | Lafayette, Saint Landry, Saint Martin | 29 min |
| Sep 3, 1:59 PM CDT | Flash Flood Warning | LCH | Acadia, Cameron, Iberia, Jefferson Davis, Lafayette, Saint Landry and 2 more | 3 hr |
| Sep 3, 2:01 PM CDT | Tornado Warning | LCH | Saint Landry, Saint Martin | 29 min |
| Sep 3, 2:17 PM CDT | Tornado Warning | LCH | Saint Landry | 28 min |
| Sep 3, 2:23 PM CDT | Tornado Warning | LCH | Lafayette, Saint Landry, Saint Martin | 37 min |
| Sep 3, 2:33 PM CDT | Tornado Warning | LCH | Lafayette | 27 min |
| Sep 3, 2:41 PM CDT | Tornado Warning | LCH | Lafayette, Vermilion | 34 min |
| Sep 3, 3:02 PM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides | 28 min |
| Sep 3, 3:33 PM CDT | Tornado Warning | LCH | Lafayette | 27 min |
| Sep 3, 3:36 PM CDT | Tornado Warning | LCH | Avoyelles | 24 min |
| Sep 3, 4:02 PM CDT | Tornado Warning | LCH | Acadia, Lafayette, Saint Landry | 28 min |
| Sep 3, 4:17 PM CDT | Areal Flood Warning | LCH | Allen, Avoyelles, Beauregard, Evangeline, Rapides, Saint Landry and 1 more | 6 hr |
| Sep 3, 6:15 PM CDT | Flash Flood Watch | LCH | Allen, Avoyelles, Evangeline, Lafayette, Rapides, Saint Landry and 1 more | 7 hr |
Nearby
Flash Flood Warnings in Louisiana, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.